Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata


Journal: Bull. Amer. Math. Soc. 37 (1931), 936
DOI: https://doi.org/10.1090/S0002-9904-1931-05308-8
Original Article: Bull. Amer. Math. Soc. 37 (1931), 129-139.
Original Article: Bull. Amer. Math. Soc. 37 (1931), 91-100.
Original Article: Bull. Amer. Math. Soc. 37 (1931), 164-178.
Original Article: Bull. Amer. Math. Soc. 37 (1931), 321-324.
Original Article: Bull. Amer. Math. Soc. 37 (1931), Part 1:661-664.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05308-8